The Topological Period-Index Conjecture for spinc 6-manifolds

Diarmuid John Crowley, Mark Grant* (Corresponding Author)

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

The Topological Period-Index Conjecture is an hypothesis which relates the period and index of elements of the cohomological Brauer group of a space. It was identified by Antieau and Williams as a topological analogue of the Period-Index Conjecture for function fields.
In this paper we show that the Topological Period-Index Conjecture holds and is in general sharp for spinc 6-manifolds. We also show that it fails in general for 6-manifolds.
Original languageEnglish
Pages (from-to)605-620
Number of pages17
JournalAnnals of K-Theory
Volume5
Issue number3
DOIs
Publication statusPublished - 28 Feb 2020

Fingerprint Dive into the research topics of 'The Topological Period-Index Conjecture for spin<i><sup>c</sup></i> 6-manifolds'. Together they form a unique fingerprint.

Cite this